# SDR CALA2010091700437

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 28,339 hours, 11,551 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK.  RT HORIZONTAL STAB HAS A .75 INCH LONG CRACK IN THE LOWER SKIN STAB STA 101.9 I/B SIDE OF RIB, 8 INCH AFT OF DRAIN HOLE AND 10.5 INCH FWD OF AFT EDGE OF SKIN PANEL REPAIRED CRACK ON RT HORIZONTAL STAB PER ECRA#5510-02120. PLACED ON DIP TO ACCOMPLISH AN INITIAL INSPECTION PRIOR TO 20,551 TOTAL AIRCRAFT CYCLES AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES PER PART 2 OF ECRA 5510-02120 "Q/C" IF ANY DEFECTS ARE NOTED CONTACT ENGINEERING FOR "Q/C" ACCOMPLISH AN INITIAL INSP PRIOR TO 20551 TOT FLT CYCLES DISPOSITION.  DIP C/N 07015 ISSUED. AND THEN REPEAT INSP AT INT NOT TO EXCEED 9000 FLT CYCLES PER PART 2 OF EC5510-02120.  PERFORM A D/V INSP OF THE (-1) REPAIR DOUBLER FOR DEFECTS.  PERFORM LFEC INSP OF THE SKIN UNDERNEATH THE (-1) REPAIR DOUBLER PER NDT MANUAL PART 6 53-30-00 FIG.5 1) INIT: W/I 20551 TOTAL A/C F/C.  INIT WILL AUTO-ITO TO 2) RIR: W/I EVERY 9000 F/C THEREAFTER (M&E 59-9955-8-0141).
